# SDR GTIA9700025

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR BOARD, WING BOX AREA, THREE CRACKS IN TOP SKIN AREA, INSULATION TAPE IS LOOSE.  CUT OUT CRACKED AREA ON FLOOR BOARD, FABRICATED FILLER AND DOUBLER AND REPAIRED PER SRM 53-05, FIG 1.  ALODINED AND PRIMED PER SRM 51-10-3.  INSTALLED RIVETS PER SRM 51-30-2.  RETAPED INSULATION PER MM 25-22-0.  (M)
